# SDR ASAA2023042543049

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,373 hours, 18,200 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 902862
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST ENG. #1 FAILED. GROUNDED - YES.  REMOVED AND REPLACED LEFT CORE DETECTOR M1759 IAW B737-800 AMM 26-11-01. OPS CHECK GOOD.
